Title: | ON THE EXISTENCE OF POSITIVE RADIAL SOLUTIONS FOR NONLINEAR ELLIPTIC-EQUATIONS IN ANNULAR DOMAINS |
Authors: | LIN, SS 交大名義發表 應用數學系 National Chiao Tung University Department of Applied Mathematics |
Issue Date: | 1-Oct-1989 |
URI: | http://hdl.handle.net/11536/4283 |
ISSN: | 0022-0396 |
Journal: | JOURNAL OF DIFFERENTIAL EQUATIONS |
Volume: | 81 |
Issue: | 2 |
Begin Page: | 221 |
End Page: | 233 |
Appears in Collections: | Articles |
Files in This Item:
If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.